Ostatnia aktualizacja:
January 22. 2016 22:57:12
Strona główna > Badania naukowe > Publikacje naukowe

Publikacje naukowe


 P. Gałązka, J. Kotus, Hausdorff dimension of sets of escaping points and escaping parameters for elliptic functions, to appear in  

Proceedings of the  Edinburgh Mathematical Society,  preprint

 W. Bergweiler, J. Kotus, On the Hausdorff dimension of the escaping set of certain meromorphic functions,

Transactions of the American Mathematical Society 364, 2012, 5369 - 5394.

 J. Hawkins, L. Koss, J. Kotus, Elliptic functions with critical orbits approachning infinity,

Journal of Difference Equations and Applications 16, 2010, 613-630.

 J. Kotus, M. Urbański, Hausdorff dimension of radial and escaping points for transcendental meromorphic functions,

Illinois Journal of Mathematics 52, 2008, 1035-1044.

 J. Kotus, G. Światek, No finite invariant density for Misiurewicz exponential maps,

Comptes Rendus de l’Académie de Sciences - Série Mathématique 346, 2008, 559-562

 J. Kotus, G. Światek, Invariant measures for meromorphic Misiurewicz maps,

Mathematical Proceedings Cambridge Philosophical Society 145, 2008, 685-697.

 J. Kotus, M. Urbański, Fractal measures and ergodic theory of transcendental meromorphic functions

London Mathematical Society Lecture Notes Series 348, 2008, 251-316.

 J. Kotus, Gibbs state for some class of meromorphic functions

 Indagationes Mathematicæ 17, 2006, 583-597.

 J. Kotus, M. Urbański, Geometry and dynamics of some meromorphic functions,
 
Mathematische Nachrichten 279, 2006, 1565-1584.

 J. Kotus, Elliptic functions with critical points eventually mapped onto infinity,

Monatschefte für Mathematik 149, 2006, 103-117.

 J. Kotus, M. Urbański, Virtual centers of hyperbolic components in the tangent family; Hausdorff dimension outlook,

Ergodic Theory & Dynamical Systems 26, 2006, 769-782.

 J. Kotus, M. Urbański, Geometric rigidity of transcendental meromorphic functions,

 Mathematische Zeitschrift 235, 2006, 227-233.

 J. Kotus, Conformal measures for non-entire functions with critical values eventually mapped onto infinity,

Analysis 25, 2005, 333-350.

 J. Kotus, Probabilistic invariant measures for non-entire functions with asymptotic values mapped onto ∞,

Illinois Journal of Mathematics 49, 2005, 1203-1220.

 J. Kotus, M. Urbański, The dynamics and geometry of the Fatou functions,

Discrete & Continuous Dynamical Systems 13, 2005, 291-338.

 J. Graczyk, J. Kotus, G. Światek, Non-recurrent meromorphic functions,

Fundamentha Mathematicæ 182, 2004, 269-281.

 J. Kotus, M. Urbański, Geometry and ergodic theory of non-recurrent elliptic functions,

Journal d’Analyse Mathématique 93, 2004, 35-102.

 J. Kotus, M. Urbański, Hausdorff dimension and Hausdorff measures of Julia sets of elliptic functions,

Bulletin of the London Mathematical Society 35, 2003, 269-275.

 J. Kotus, M. Urbański, Existence of invariant measures for transcendental sub-expanding functions,

Mathematische Zeitschrift, 243, 2003, 25-36.

 L. Keen, J. Kotus, On period doubling phenomena and Sharkovskii type ordering for the family λ tan(z),

Contemporary Mathematics 303, 2002, 51-78.

 J. Kotus, M. Urbański, Conformal, geometric and invariant measures for transcendental expanding functions,

Mathematische Annalen 324, 2002, 619-656.

 J. Kotus, G. Swiatek, Diffusion to infinity for periodic orbits in meromorphic dynamics,

Fundamentha Mathematicæ 174, 2002, 263-269.

 L. Keen, J. Kotus, Ergodicity of some classes of meromorphic functions,

Annales Academiæ Scientiarum Fennicæ 24, 1999, 133-145.

 L. Keen, J. Kotus, Dynamics of the family λ tan(z),

Conformal Geometry and Dynamics 1, 1997, 28-57.

 J. Kotus, Measure properties of Julia set of meromorphic functions,

Conference Proceedings and Lecture Notes in Analysis 1, 1994, 144-156.

 J. Kotus, On the Hausdorff dimension of Julia sets of meromorphic functions II,

Bulletin de la Société Mathématique de France 123, 1995, 33-46.

 J. Kotus, On the Hausdorff dimension of Julia sets of meromorphic functions I,

Bulletin de la Société Mathématique de France 122, 1994, 305-331.

 J. Kotus, Fatou-Julia theory for meromorphic functions,

Advanced Series in Dynamical Systems 9, 1991, 289-303.

 I. N. Baker, J. Kotus, Y. Lü, Iterates of meromorphic functions IV: Critically finite functions,

Results in Mathematics 22, 1992, 651-656.

 I. N. Baker, J. Kotus, Y. Lü, Iterates of meromorphic functions III: Preperiodic domains,

Ergodic Theory & Dynamical Systems 11, 1991, 603-618.

 I. N. Baker, J. Kotus, Y. Lü, Iterates of meromorphic functions II: Examples of wan-dering domains,

Journal of the London Mathematical Society 42, 1990, 267-278.

 I. N. Baker, J. Kotus, Y. Lü, Iterates of meromorphic functions I,

 Ergodic Theory & Dynamical Systems 11, 1991, 241-248.

 J. Kotus, The domains of normality of holomorphic self-maps of C*,

Annales Academiæ Scientiarum Fennicæ 15, 1990, 329-340.

 J. Kotus, The oscillating trajectories and saddles at infinity of vector fields on open surfaces,

Demonstratio Mathematica 23, 1990, 241-251.

 J. Kotus, Global Cr−structural stability of vector fields on open surfaces with finite genus,

Proceedings of the American Mathematical Society 108, 1990, 1039-1046.

 F. Klok, J. Kotus, A sufficient condition for Ω−stability of vector fields on open manifolds,

Compositio Mathematica 65, 1988, 171-176.

 J. Kotus, Iterated holomorphic maps on the punctured plane,

Lecture Notes in Economics and Mathematical Systems 287, 1987, 10-28.

 J. Kotus, Ω = P ER for generic vector fields on some open surfaces,

Demonstratio Mathematica 18, 1985, 325-340.

 J. Kotus, A generic property of vector fields on open surfaces,

Demonstratio Mathematica 16, 1983, 291-302.

 J. Kotus, M. Krych, Z. Nitecki, Global structural stability of flows on open surfaces,

Memoirs of the American Mathematical Society 261, 1982, 1-108.

 J. Kotus, Vector fields on R^2 without oscillations are generic,

Demonstratio Mathematica 15, 1982, 285-295.

 J. Kotus, Properties of oscillation regions of vector fields on R^2,

Demonstratio Mathematica 14, 1981, 239-248.